Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 330, NWS St. Louis, MO

June 26, 2008Adams County, Brown County, Illinois; Marion County, Shelby County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2008, 1:14 AM CDT for Adams County, Brown County, Illinois; Marion County, Shelby County, Missouri. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 1:14 AM CDT (06:14 UTC)
Expired
Jun 26, 2008, 2:15 AM CDT
In force
61 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Brown County, IL, Marion County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:27 AM CDTTSTM WND GST 50Quincy, IL
Jun 26, 1:45 AM CDTHAIL 0.25Shelbyville, MOALSO HEAVY RAIN
Jun 26, 1:56 AM CDTHAIL 0.25Palmyra, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 11:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2577 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 260615
SVRLSX
ILC001-009-MOC127-205-260715-
/O.NEW.KLSX.SV.W.0330.080626T0614Z-080626T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTHEAST MISSOURI
  SHELBY COUNTY IN NORTHEAST MISSOURI
  SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
  SOUTHERN BROWN COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 215 AM CDT

* AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BUCKHORN TO
  13 MILES NORTH OF CLARENCE...OR ALONG A LINE EXTENDING FROM 12
  MILES WEST OF RUSHVILLE TO 12 MILES SOUTHEAST OF LA PLATA...AND
  MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  QUINCY...
  BUCKHORN...
  SHELBYVILLE...
  PHILADELPHIA...
  EMDEN...
  PAYSON...
  WARREN...
  PALMYRA...
  CLARENCE...
  FALL CREEK...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
      3974 9137 3971 9143 3966 9204 3966 9219
      3965 9219 3964 9228 3995 9230 3994 9145
      3999 9061
TIME...MOT...LOC 0614Z 342DEG 34KT 4007 9079 3992 9231

$$

GKS
2 follow-up statements
000 
WWUS53 KLSX 260638
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
136 AM CDT THU JUN 26 2008

ILC001-009-MOC127-205-260715-
/O.CON.KLSX.SV.W.0330.000000T0000Z-080626T0715Z/
BROWN IL-ADAMS IL-MARION MO-SHELBY MO-
136 AM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SHELBY...MARION...SOUTHERN ADAMS AND SOUTHERN BROWN COUNTIES...

AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUCKHORN TO CLARENCE...OR ALONG A
LINE EXTENDING FROM 14 MILES SOUTHWEST OF RUSHVILLE TO 11 MILES WEST
OF SHELBINA...MOVING SOUTH AT 35 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
RICHFIELD...PLAINVILLE...KINGSTON...FALL CREEK AND BEVERLY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
      3974 9137 3971 9143 3966 9204 3966 9219
      3965 9219 3964 9228 3995 9230 3994 9145
      3999 9061
TIME...MOT...LOC 0636Z 342DEG 34KT 3994 9073 3972 9222

$$

GKS
000 
WWUS53 KLSX 260713
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT THU JUN 26 2008

ILC001-009-MOC127-205-260722-
/O.EXP.KLSX.SV.W.0330.000000T0000Z-080626T0715Z/
BROWN IL-ADAMS IL-MARION MO-SHELBY MO-
212 AM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...MARION...SOUTHERN
ADAMS AND SOUTHERN BROWN COUNTIES EXPIRES AT 215 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED SOUTH OF THE 
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3986 9060 3985 9092 3978 9095 3976 9137
      3974 9137 3971 9143 3966 9204 3966 9219
      3965 9219 3964 9228 3995 9230 3994 9145
      3999 9061
TIME...MOT...LOC 0712Z 342DEG 34KT 3962 9060 3940 9208

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:58 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 25, 10:58 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT WED JUN 25 2008

.DISCUSSION...
/236 PM CDT WED JUN 25 2008/
QUITE A BUSY DAY AROUND HERE...AS LAST NIGHTS EXCESSIVE RAINFALL
SENT FORECAST CRESTS ON THE MISSISSIPPI RIVER HIGHER AND LATER.

MESOSCALE OUTFLOW BOUNDARY FROM THIS MORNINGS MCS HAS STALLED FROM
NORTHWEST MISSOURI THROUGH THE ST. LOUIS METROPOLITAN AREA EAST TO
NEAR EFFINGHAM...ILLINOIS. EXPECT AT LEAST ISOLATED CONVECTION ALONG
THIS BOUNDARY LATE THIS AFTERNOON AND EVENING GIVEN INSTABILITY AND
LACK OF CAP. BUT WIDESPREAD...ORGANIZED CONVECTION IS UNLIKELY DUE
TO THE LACK OF FORCING THROUGH THIS EVENING.

ANOTHER MCS WILL LIKELY DEVELOP TONIGHT FROM NEBRASKA INTO
SOUTHERN IOWA AND NORTHERN MISSOURI. MAYBE JUST A TAD FURTHER
NORTH THAN LAST NIGHT (AT LEAST I HOPE). SHORT WAVE ENERGY MOVING
ACROSS NEBRASKA AND KANSAS WILL PROVIDE SYNOPTIC LIFT FOR
INITIATION AND A SOUTHWEST LOW LEVEL JET WILL PROVIDE PLENTY OF
MOISTURE TO SUSTAIN A HEAVY RAIN EVENT ACROSS THIS AREA. THE NAM
SOLUTION SEEMS MOST REASONABLE...AND FOLLOWED IT CLOSELY. HAVE
INCREASED POPS ACROSS NORTHERN MISSOURI COUNTIES AND ADDED HEAVY
RAINFALL WORDING. WILL LET THE EVENING SHIFT WATCH CONVECTIVE
DEVELOPMENT TO THE WEST...AND PLACE FLASH FLOOD WATCHES WERE THEY
ARE NEEDED.

TONIGHTS MCS SHOULD FOLLOW SAME SUIT AS TODAY...DIMINISHING DURING
THE MORNING...BUT LEAVING AN OUTFLOW FOR AFTERNOON CONVECTION ACROSS
THE AREA. THEREFORE...HAVE ADDED SOME CHANCE POPS IN FOR THURSDAY.

MAIN ZONE OF CONVECTION SHOULD FOCUS FURTHER NORTH THURSDAY NIGHT
AND FRIDAY...BUT STILL OVER THE MISSISSIPPI RIVER BASIN. SPC HAS
MOST OF THE AREA HIGHLIGHTED FOR SEVERE WEATHER ON THE DAY3 OUTLOOK
AS A STRONG SHORTWAVE WILL DROP SOUTH FROM CANADA INTO THE GREAT
LAKES...DRAGGING A SLOW MOVING COLD FRONT THROUGH THE AREA FRIDAY
NIGHT AND SATURDAY. IT APPEARS MOST OF THE CWA WILL HAVE TO WAIT
UNTIL FRIDAY EVENING OR OVERNIGHT FOR THIS NEXT BOUT WITH
THUNDERSTORMS...BUT GIVEN UNCERTAINTY KEPT POPS NEARLY IDENTICAL
TO PREVIOUS FORECAST. THE FRONT CLEARS THE AREA ON SATURDAY WITH
POPS DECREASING FROM NORTH TO SOUTH.

EXTENDED FORECAST...

ECWMF AND GFS ARE VERY SIMILAR WITH 500MB FLOW THROUGH TUESDAY. DEEP
500MB LOW WILL PINWHEEL ACROSS THE GREAT LAKES WITH SPOKES OF
VORTICITY KEEPING AT LEAST SLIGHT CHANCES OF SHOWERS SUNDAY AND
MONDAY ACROSS AT LEAST THE EASTERN HALF OF THE CWA. THIS SHOULD BE
MOSTLY A DIURNAL CHANCE OF PRECIPITATION. TEMPERATURES WILL BE
COOLER...ESPECIALLY ACROSS ILLINOIS WITH LOW TO MID 80S COMMON.

BRIEF HIGH PRESSURE AT THE SURFACE BUILDS ACROSS THE REGION MONDAY
NIGHT/TUESDAY...BUT ECWMF SUGGESTS WARM ADVECTION AND CHANCES OF
PRECIPITATION MAY RETURN AS EARLY AS TUESDAY NIGHT/WEDNESDAY AS A
TRAIN OF SOUTHWEST SHORTWAVES BEGIN TO AFFECT THE MIDWEST. IF THIS
PATTERN SETS UP...ADDITIONAL HEAVY RAINFALL FROM MCS DEVELOPMENT
WOULD OCCUR WEDNESDAY...THURSDAY...AND FRIDAY ACROSS THE MISSISSIPPI
VALLEY NEXT WEEK. THIS WOULD CERTAINLY NOT BE GOOD NEWS FOR THE
MISSISSIPPI RIVER.

CVKING

&&

.AVIATION...
/1033 PM CDT WED JUN 25 2008/
FOR THE 06Z TAFS...WRMFNT HAS PUSHED N OF THE TAF SITES SO S-SWLY
SFC WNDS WL CONT THIS TAF FSCT PD. MCS HAS DVLPD OVER ERN IA AND
THIS SHOULD MOVE E-SEWD GRAZING NERN MO AND W CNTRL IL LT TGT. MAY
INCLUDE VCTS IN UIN AFTER 07Z THU AS TSRA MAY GET CLOSE TO THE
AIRPORT AS THEY CONT TO MOVE AND DVLP E-SEWD WITH TIME. WILL
PROBABLY GO SKC IN COU..STL AND SUS LT TGT AS EVEN HI LVL
CONVECTIVE DEBRIS CLOUDINESS SHOULD REMAIN N OF THESE SITES. FEW-
SCT DIURNAL CUMULUS CLOUDS SHOULD DVLP BY LT THU MRNG. MAY BE
ISOLATED CONVECTION ALONG TSRA OUTFLOW BNDRY FROM LT NGT AND EARLY
MRNG CONVECTION BUT WILL LEAVE TAFS DRY FOR NOW ON THU AS
THE PROBABILITY OF TSRA AT ANY OF THE TAF SITES LOOKS LOW.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LINCOLN.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 25, 3:22 PM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT WED JUN 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
322 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. OTHERWISE...
THUNDERSTORMS MAY ONCE AGAIN DEVELOP OVERNIGHT AND AFFECT
NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. LOCALLY HEAVY
RAINFALL AND FLASH FLOODING WILL ONCE AGAIN BE POSSIBLE IF THIS
HAPPENS.

MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA
THROUGH FRIDAY.

THUNDERSTORMS ARE LIKELY FRIDAY NIGHT AND SATURDAY AS A COLD FRONT
WILL MOVE THROUGH THE AREA. SOME OF THESE THUNDERSTORMS MAY BE
SEVERE AND HAVE THE POTENTIAL OF PRODUCING HEAVY RAINFALL.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS OVER AN INCH TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 26, 12:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1013 AM     TSTM WND GST     6 S COLUMBIA            38.87N  92.33W
06/24/2008  E50 MPH          BOONE              MO   TRAINED SPOTTER

            HEAVY RAINFALL AND GUSTY WINDS ALONG THE LEADING EDGE
            OF THE STORM. ESTIMATED WINDS OF 50 MPH

1230 PM     LIGHTNING        ST. CHARLES             38.79N  90.52W
06/24/2008                   ST. CHARLES        MO   EMERGENCY MNGR

            *** 1 INJ *** 26 YEAR OLD MALE STRUCK AT DEERFIELD
            MOBILE HOME PARK. REVIVED ON THE SCENE BY PARAMEDICS AND
            TAKEN TO HOSPITAL.

0656 PM     HAIL             6 SE HARRISBURG         39.08N  92.38W
06/24/2008  E0.25 INCH       BOONE              MO   TRAINED SPOTTER

0716 PM     HAIL             6 S HARRISBURG          39.06N  92.46W
06/24/2008  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

0722 PM     HAIL             10 N COLUMBIA           39.10N  92.33W
06/24/2008  M0.88 INCH       BOONE              MO   TRAINED SPOTTER

0736 PM     TSTM WND GST     STURGEON                39.23N  92.28W
06/24/2008  E55 MPH          BOONE              MO   TRAINED SPOTTER

            SPOTTER REPORTED STREET FLOODING IN STURGEON.

0742 PM     TSTM WND GST     COLUMBIA                38.95N  92.33W
06/24/2008  E60 MPH          BOONE              MO   TRAINED SPOTTER

            SPOTTER REPORTED FLYING DEBRIS ASSOCIATED WITH THE WIND

0820 PM     TORNADO          5 E MEXICO              39.17N  91.78W
06/24/2008                   AUDRAIN            MO   AMATEUR RADIO

            UNCONFIRMED TORNADO TOUCHDOWN.

0440 AM     FLOOD            3 SE NOVELTY            39.98N  92.17W
06/25/2008                   KNOX               MO   LAW ENFORCEMENT

            HIGHWAY 151 WAS CLOSED SOUTH OF HIGHWAY 156 DUE TO HIGH
            WATER

0440 AM     FLOOD            5 E LEONARD             39.90N  92.09W
06/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            ROUTE M CLOSED JUST WEST OF ROUTE BB DUE TO HIGH WATER

0450 AM     FLOOD            5 E MONTICELLO          40.12N  91.62W
06/25/2008                   LEWIS              MO   LAW ENFORCEMENT

            HIGHWAY 16 BETWEEN MONTICELLO AND CANTON WAS WATER
            COVERED TO AN UNKNOW DEPTH NEAR THE OLD AIRPORT

0558 AM     FLOOD            7 N COATSBURG           40.13N  91.16W
06/25/2008                   ADAMS              IL   LAW ENFORCEMENT

            WATER COVERING HWY 61 TO AN UNKNOWN DEPTH

0600 AM     HEAVY RAIN       3 W URSA                40.07N  91.43W
06/25/2008  M3.90 INCH       ADAMS              IL   TRAINED SPOTTER

            24 HOUR RAIN TOTAL

0605 AM     HEAVY RAIN       COLONY                  40.25N  91.98W
06/25/2008  M4.50 INCH       KNOX               MO   TRAINED SPOTTER

            24 HOUR TOTAL

0620 AM     FLOOD            4 S LEONARD             39.84N  92.18W
06/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            COUNTY ROAD H CLOSED NEAR THE INTERSECTION OF H AND K

0620 AM     FLOOD            4 ENE CLARENCE          39.77N  92.19W
06/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            COUNTY ROAD N CLOSED DUE TO HIGH WATER ABOUT 4 MILES
            NORTH OF LENTNER

0620 AM     FLOOD            6 NNW EMDEN             39.88N  91.91W
06/25/2008                   SHELBY             MO   LAW ENFORCEMENT

            COUNTY ROAD W CLOSED JUST SOUTH OF J DUE TO HIGH WATER

0630 AM     HEAVY RAIN       TAYLOR                  39.94N  91.52W
06/25/2008  M2.30 INCH       MARION             MO   CO-OP OBSERVER

            24 HOUR TOTAL

0702 AM     HEAVY RAIN       EDINA                   40.17N  92.17W
06/25/2008  M5.02 INCH       KNOX               MO   CO-OP OBSERVER

            24 HOUR TOTAL AND STILL RAINING

0709 AM     HEAVY RAIN       STEFFENVILLE            39.97N  91.88W
06/25/2008  M4.92 INCH       LEWIS              MO   CO-OP OBSERVER

0722 AM     FLOOD            3 W COLONY              40.25N  92.04W
06/25/2008                   KNOX               MO   TRAINED SPOTTER

            WATER WAS FLOWING ACROSS ROUTE K

0748 AM     HEAVY RAIN       NOVELTY                 40.01N  92.21W
06/25/2008  M5.85 INCH       KNOX               MO   CO-OP OBSERVER

            CURRENT STORM TOTAL

0826 AM     HEAVY RAIN       4 W SHELBYVILLE         39.81N  92.12W
06/25/2008  M3.70 INCH       SHELBY             MO   TRAINED SPOTTER

            SPOTTER ALSO STATED THAT THE SALT RIVER IS NOW COVERING
            THE HIGHWAY.

1230 PM     FLASH FLOOD      EDINA                   40.17N  92.17W
06/25/2008                   KNOX               MO   LAW ENFORCEMENT

            HIGHWAY 15 REMAINS CLOSED DUE TO HIGH WATER....6 TO 7
            MILES SOUTH OF EDINA. NUMEROUS SMALLER ROADS AND
            BLACKTOPS FLOODED

&&

EVENT NUMBER 00538 00539 00540 00541 00542 00544 00543 00546 00548
00549 00550 00551 00552 00553 00555 00557 00558 00554 00556 00559
00560 00561 00562 00563

FGLASS
Local storm report, Jun 26, 12:58 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT THU JUN 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     URSA                    40.07N  91.37W
06/26/2008  E60 MPH          ADAMS              IL   EMERGENCY MNGR

            ESTIMATED WIND OF 60 TO 70 MPH...AWNING RIPPED OFF
            COMMAND POST

&&

EVENT NUMBER 00564

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:38 AM CDTSevere Thunderstorm WarningLSXAdams, Brown67 min
Jun 26, 1:46 AM CDTSevere Thunderstorm WarningLSXPike59 min
Jun 25, 8:39 PM CDTRiver Flood WarningLSXJefferson, Saint Louis10 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.